Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 14, NWS Eureka, CA

March 25, 2009

NWS Eureka, CA issued this small craft advisory at Mar 25, 2009, 3:14 PM PDT. It took effect at Mar 26, 2009, 11:00 AM PDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2009, 3:14 PM PDT (22:14 UTC)
In effect from
Mar 26, 2009, 11:00 AM PDT
Expired
Mar 27, 2009, 8:58 PM PDT
In force
34 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WHUS76 KEKA 252214
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
314 PM PDT WED MAR 25 2009

PZZ455-470-475-261045-
/O.NEW.KEKA.SC.Y.0014.090326T1800Z-090331T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
314 PM PDT WED MAR 25 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 PM PDT
MONDAY. 

LOCAL GUSTS TO 25 KT WILL CONTINUE IN THE SOUTHERN WATERS THIS
EVENING. ONCE A COLD FRONT DISSIPATES NORTH OF CAPE MENDOCINO
TONIGHT...THE WINDS WILL AGAIN INCREASE TO 15 TO 25 KT. THERE WILL
BE GUSTS TO 35 KT IN THE SOUTHERN OUTER WATERS LATE THURSDAY AFTERNOON
AND EVENING EXPANDING INTO THE NORTHERN OUTER WATERS FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-261045-
/O.NEW.KEKA.SC.Y.0014.090327T0000Z-090329T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
314 PM PDT WED MAR 25 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 11 PM PDT
SATURDAY. 

HIGH PRESSURE WILL BUILD BEHIND A DISSIPATING FRONT THURSDAY WITH
WINDS PICKING UP TO 15 TO 20 KT. THERE WILL BE GUSTS TO 25 KT
MAINLY IN THE LATE AFTERNOON AND EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
567 
WHUS76 KEKA 260959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT THU MAR 26 2009

PZZ450-261100-
/O.CAN.KEKA.SC.Y.0014.090327T0000Z-090329T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
259 AM PDT THU MAR 26 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ475-262315-
/O.EXT.KEKA.SC.Y.0014.090326T1800Z-090327T1400Z/
/O.NEW.KEKA.GL.W.0056.090327T1400Z-090328T0600Z/
/O.NEW.KEKA.SW.Y.0022.090327T1400Z-090330T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT THU MAR 26 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
7 AM PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 11 PM PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM
FRIDAY TO 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 11 PM PDT FRIDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM
7 AM FRIDAY TO 3 AM PDT MONDAY.  

WINDS ARE EXPECTED TO INCREASE TO NEAR 30 KT WITH GUSTS TO 35 KT
FRIDAY MORNING THROUGH AROUND MIDNIGHT. HAZARDOUS SEAS WILL
CONTINUE THIS MORNING THROUGH EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

&&

$$

PZZ470-262315-
/O.EXT.KEKA.SC.Y.0014.090327T0000Z-090331T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PDT THU MAR 26 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-262315-
/O.CON.KEKA.SC.Y.0014.090326T1800Z-090331T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 AM PDT THU MAR 26 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 5 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
611 
WHUS76 KEKA 262147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 PM PDT THU MAR 26 2009

PZZ475-271015-
/O.UPG.KEKA.SC.Y.0014.000000T0000Z-090327T1400Z/
/O.NEW.KEKA.SI.Y.0026.090326T2147Z-090327T0400Z/
/O.EXT.KEKA.SW.Y.0022.090326T2147Z-090329T0600Z/
/O.EXT.KEKA.GL.W.0056.090327T0400Z-090328T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 PM PDT THU MAR 26 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT SATURDAY...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 8 PM PDT
FRIDAY...

WINDS ARE EXPECTED TO INCREASE TO NEAR 30 KT WITH GUSTS TO 35 KT
LATE THIS EVENING THROUGH FRIDAY EVENING. A SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS WILL CONTINUE THROUGH EARLY NEXT WEEK SATURDAY
EVENING. ANOTHER ROUND OF STRONG NORTH WINDS WILL MAKE GALE AND
HAZARDOUS SEAS WARNINGS LIKELY LATE SATURDAY NIGHT INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ455-470-271015-
/O.EXT.KEKA.SC.Y.0014.000000T0000Z-090330T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 PM PDT THU MAR 26 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN
EFFECT UNTIL 5 AM PDT MONDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
756 
WHUS76 KEKA 271009
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 AM PDT FRI MAR 27 2009

PZZ470-272330-
/O.CAN.KEKA.SC.Y.0014.000000T0000Z-090330T1200Z/
/O.EXB.KEKA.SW.Y.0022.090328T1500Z-090331T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
309 AM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
SATURDAY TO 6 PM PDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM
SATURDAY TO 6 PM PDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

&&

$$

PZZ475-272330-
/O.EXT.KEKA.SW.Y.0022.000000T0000Z-090331T0100Z/
/O.CON.KEKA.GL.W.0056.000000T0000Z-090328T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 AM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
6 PM PDT MONDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 6 PM PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL
8 PM PDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ455-272330-
/O.EXT.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/
/O.EXB.KEKA.SW.Y.0022.090328T1500Z-090331T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
309 AM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
SATURDAY TO 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM
SATURDAY TO 3 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN
EFFECT UNTIL 8 AM PDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-272330-
/O.EXB.KEKA.SW.Y.0022.090328T1500Z-090330T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
309 AM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
SATURDAY TO 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM
SATURDAY TO 3 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
595 
WHUS76 KEKA 272058
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
158 PM PDT FRI MAR 27 2009

PZZ475-281200-
/O.EXT.KEKA.GL.W.0056.000000T0000Z-090328T0700Z/
/O.EXT.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/
/O.NEW.KEKA.GL.A.0006.090329T1800Z-090331T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
158 PM PDT FRI MAR 27 2009

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
EVENING...

A TIGHT PRESSURE GRADIENT WILL SUPPORT GALES THROUGH MIDNIGHT.
THE WINDS WILL EASE SATURDAY AS A WEAK FRONT MOVES ACROSS THE
WATERS...AND INCREASE AGAIN BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-281200-
/O.NEW.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/
/O.CON.KEKA.SW.Y.0022.090328T1500Z-090330T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
158 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS
AFTERNOON TO MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
8 AM SATURDAY TO 3 AM PDT MONDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-281200-
/O.NEW.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/
/O.CON.KEKA.SW.Y.0022.090328T1500Z-090331T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
158 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS
AFTERNOON TO MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
8 AM SATURDAY TO 6 PM PDT MONDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-281200-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/
/O.EXT.KEKA.SW.Y.0022.090328T1500Z-090402T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
158 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
8 AM SATURDAY TO 11 PM PDT WEDNESDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
741 
WHUS76 KEKA 272108 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
208 PM PDT FRI MAR 27 2009

PZZ475-281200-
/O.CON.KEKA.GL.W.0056.000000T0000Z-090328T0700Z/
/O.CON.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/
/O.CON.KEKA.GL.A.0006.090329T1800Z-090331T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
208 PM PDT FRI MAR 27 2009

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

A TIGHT PRESSURE GRADIENT WILL SUPPORT GALES THROUGH MIDNIGHT.
THE WINDS WILL EASE SATURDAY AS A WEAK FRONT MOVES ACROSS THE
WATERS...AND INCREASE AGAIN BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-281200-
/O.CON.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/
/O.CON.KEKA.SW.Y.0022.090328T1500Z-090330T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
208 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
8 AM SATURDAY TO 3 AM PDT MONDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-281200-
/O.CON.KEKA.SI.Y.0027.090328T0000Z-090328T0700Z/
/O.CON.KEKA.SW.Y.0022.090328T1500Z-090331T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
208 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
8 AM SATURDAY TO 6 PM PDT MONDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-281200-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/
/O.CON.KEKA.SW.Y.0022.090328T1500Z-090402T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
208 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
8 AM SATURDAY TO 11 PM PDT WEDNESDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
943 
WHUS76 KEKA 280358
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 PM PDT FRI MAR 27 2009

PZZ455-281200-
/O.CAN.KEKA.SC.Y.0014.000000T0000Z-090328T1500Z/
/O.EXB.KEKA.SI.Y.0027.000000T0000Z-090328T1800Z/
/O.EXT.KEKA.SW.Y.0022.090328T0358Z-090402T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
858 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ475-281200-
/O.CON.KEKA.GL.W.0056.000000T0000Z-090328T0700Z/
/O.CON.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/
/O.EXB.KEKA.SI.Y.0027.090328T0700Z-090328T1800Z/
/O.CON.KEKA.GL.A.0006.090329T1800Z-090331T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 PM PDT FRI MAR 27 2009

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

THE TIGHT PRESSURE GRADIENT WILL MAINTAIN GALES THROUGH
MIDNIGHT...WITH ONLY LOCALIZED GUSTS TO 35 KT FROM MIDNIGHT
THROUGH EARLY MORNING. NORTH WINDS WILL REMAIN BRISK INTO EARLY
NEXT WEEK AS THE TIGHT PRESSURE GRADIENT PERSISTS OVER THE
WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-281200-
/O.EXT.KEKA.SI.Y.0027.000000T0000Z-090328T1000Z/
/O.EXT.KEKA.SW.Y.0022.090328T0358Z-090330T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
858 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM
PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 3 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-281200-
/O.EXT.KEKA.SI.Y.0027.000000T0000Z-090328T1000Z/
/O.EXT.KEKA.SW.Y.0022.090328T0358Z-090402T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
858 PM PDT FRI MAR 27 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
11 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM
PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 11 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL
HAZARD TO SMALL CRAFT.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:13 PM PDT, 1 minute earlier.

Area forecast discussion, Mar 25, 3:13 PM PDT, 1 minute before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
313 PM PDT WED MAR 25 2009

.SYNOPSIS...A WEAK DISTURBANCE WILL BRING A CHANCE OF LIGHT RAIN
TO THE NORTHERN PORTION OF THE FORECAST AREA THROUGH EARLY
THURSDAY. WARMER AND DRIER WEATHER IS EXPECTED INTO THE EARLY
WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE AREA.

&&

.DISCUSSION...VERY WEAK FRONTAL BOUNDARY CURRENTLY MOVING
THROUGH SOUTHERN OREGON AND INTO NORTHWEST CALIFORNIA THIS
AFTERNOON. THE FRONT HAS BEEN KICKING OFF LIGHT RAIN/DRIZZLE FOR
AREAS NORTH OF CAPE MENDOCINO THIS AFTERNOON...AND EXPECT THIS
INTERMITTENT ACTIVITY TO CONTINUE OVERNIGHT AND INTO THE FIRST
PART OF THURSDAY MORNING.

THE UPPER LEVEL WAVE THAT HAS TRIGGED THIS FRONT WILL CONTINUE TO
SLIDE TO THE SOUTH AND EAST AS THE UPPER LEVEL RIDGE OVER THE
EASTERN PACIFIC SLIDES EASTWARDS. THE UPPER LEVEL RIDGE WILL BRING
DRIER AND CLEAR WEATHER THURSDAY AND FRIDAY. INLAND HIGH
TEMPERATURES WILL RISE TO NEAR 70 ON THURSDAY AND INTO THE MID 70S
ON FRIDAY WITH SUNSHINE EXPECTED ACROSS THE CWA. CLEAR SKIES
THURSDAY AND FRIDAY NIGHT WILL ALLOW FOR GOOD COOLING AND FOG
FORMATION OVER COASTAL AREAS AND INLAND VALLEYS. FRIDAY NIGHT THE
RIDGE WILL SHIFT FURTHER INLAND AS AN UPPER WAVE SWINGS ACROSS THE
GULF OF ALASKA. THIS WILL BRING COOLER TEMPERATURES...INCREASING
CLOUDS AND A SLIGHT CHANCE OF RAIN TO THE AREA SATURDAY NIGHT.

THE STORM PATTERN WILL DROP SOUTHWARDS OVER THE WEEKEND ALLOWING
MORE SHORT WAVE INFLUENCE ALONG THE NORTH COAST. RAIN AMOUNTS
CONTINUE TO APPEAR LIMITED WITH THIS SYSTEM FOR SATURDAY NIGHT
INTO SUNDAY WITH THE INFLUENCE LIMITED NORTH OF CAPE MENDOCINO.
OP/ENSEMBLE GFS ARE HINTING AT ANOTHER WEAK SHORT WAVE TROUGH
APPROACHING THE COAST ON MONDAY AFTERNOON...BUT WITH ECMWF DOES
NOT DEPICT THIS FEATURE HAVE KEPT POPS BELOW MENTION THROUGH EARLY
NEXT WEEK. ALM

&&

.AVIATION...A WEAK FRONT IS MOVING OVER THE AREA NORTH OF CAPE
MENDOCINO THIS AFTERNOON WITH MVR CONDITIONS IN LIGHT RAIN WITH
LOCALIZED IFR CONDITIONS. THE FRONT WILL PASS THROUGH THE COAST NEAR
8 PM THIS EVENING WITH CEILINGS BECOMING MFR TO VFR IN SHOWERS.
SOUTH OF LAYTONVILLE...IT IS MOSTLY CLEAR IN MORE OF A DOWNSLOPE
FLOW AND THEY WILL REMAIN VFR THROUGH THE NIGHT. DEAN.

&&

.MARINE...A WEAK COLD FRONT IS CROSSING THE NORTHERN WATERS THIS
AFTERNOON REDUCING THE SURFACE PRESSURE GRADIENT THOUGH NW WINDS
20-25KT CONTINUE IN THE EXTREME SOUTHERN WATERS. SURFACE HIGH
PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY WITH SCA WINDS AGAIN
DEVELOPING. ONE SWELL TRAIN NEAR 5 FT AND 11 SECONDS IS MOVING
THROUGH THE WATERS. SWELL DEVELOPING FROM A SURFACE LOW SOUTH OF THE
ALEUTIAN ISLANDS WILL MOVE INTO THE WATERS OVER THE WEEKEND WITH SIG
WAVE HEIGHTS BUILDING TO 12 FEET BY SATURDAY. DEAN

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

NONE

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:08 AM PDTSmall Craft Advisory for WindsEKA8 hr
Mar 25, 3:08 AM PDTSmall Craft Advisory for Hazardous SeasEKA8 hr

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.